i had a risky sexual exposure a little over 4 months ago. i have been blood tested numerous times and negative for everything. i was treated with diflucan for a yeast infection, and azithromycin, both just to be safe, not because the doctor specifically knew what was wrong. the skin was irritated around the rim, and a dermatologist gave me desonide cream, which fixed that. However, since this incident, there is stilll, after all the treatments and creams, a reddish bump appeared is on the inside tip of my urethra. it sometimes causes irritation when i am walking around. it is especially evident if my penis is hard, and harder to see normally. a couple different doctors have looked at it now, and not known what it was, but once again, it is almost unnoticeable unless the penis is harder. i am suspecting that it is hpv and the doctors just could not diagnose it correctly because they couldnt see it, but am wondering if anyone else had any other ideas of what it could possibly be. thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.